Hi I have been taking birth control pills for about 4 months now. I am on my fourth pack and I am?
- 17 Jan 2015 by Eliza15
- 17 January 2015
- birth control, discharge, sex, period, birth control pills, pill
... going into my third week of pills(I start my period next week) but the last 2-3 days I have been having brown discharge. I have not had sex for about 2 months and I have experienced 2 normal periods since last having intercourse. This is the first time anything weird has happened to me on the pill. I haven't experienced spotting like this since my first month on birth control. Do you think I need to worry or am I probably fine?
Its just some old blood. Its nothing to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2015 • 1 answer
Posted 27 Feb 2015 • 2 answers
Posted 4 May 2016 • 1 answer
Posted 3 Sep 2016 • 0 answers
Posted 13 Apr 2017 • 0 answers